# SDR SWAA2016110809505

- Difficulty date: November 5, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 34,071 hours, 17,023 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 115A5211
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR FORWARD TRUNNION LUG FACE FITTING CORRODED.   REPAIRED THE FITTING IAW EA.
